# SDR IPXA13B79217

- Difficulty date: July 7, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 92,141 hours, 15,796 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B07661529
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV, FUSELAGE BS 400 LT NOSE WHEEL AFT CORNER SKIN PANEL 2EA FASTENER HOLE FOUND CRACKED APPROX .1250" LENGTH AT THE LAYER IN 9 O/C DIRECTION, REFER TO NDT TEST REPORT.   SKIN REPAIRED IAW RI 53-11-10244, REV A.
